I have what my psychiatrist calls, myoclonic jerks. Basically, it’s just a lot of twitching. My hands twitch the most, making it difficult to hold things. My arms/shoulders, legs, and head also twitch. It can make certain tasks difficult to do. When feeding the dog, I often drop the scoop of food before I get to the dog bowl, making a huge mess that luckily my dog is happy to clean up. I also drop things such as my phone and water bottles. It gets really annoying. I don’t drop as much if I hold things with both hands; it helps, but it’s not a complete solution.

I’ve been dealing with these twitches for a while now. It started out as just one hand, then another, then my arm, then the other arm, and now my legs. I’ve talked to my psychiatrist about this when it started. I should probably talk to him about it again and let him know that the twitching is getting worse. I see him in 3 weeks, but I could always email him to let him know. I also want to know if it’s possible for the myoclonic jerks to go away or will they continue to get worse?

4 thoughts on “Myoclonic Jerk

    1. It’s a side effect of at least one of my medications. I know the lithium is causing it, and my lithium level is already at the lowest point. If I want to fix the twitching, I’m going to have to go off at least one medication, and that is scarier to me than the twitching is.

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s